# SDR SWAA2022090642987

- Difficulty date: August 17, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RT VAPOR BARRIER UPPER ATTACH ANGLE (.800') BS 663.75 RBL 7. / [01] FABRICATED REPLECEMENT ANGLE MAT. USED 2024T3 0.063' PO#1777701 AND SPLICE ANGLE MAT. USED 2024T3 0.071' PO#1749426 AS PER REF B737-700 SRM 57-10-10-2R-5 REPAIR 5;[02] VERIFIED AND INSPECTED STEP#1.;[03] PERFORMED HFEC INSP. ON NEW FABRICATED ANGLES @ RT VAPOR BARRIER UPPER ATTACHMENT IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS; EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22;[04] CUT AND REMOVED DAMAGE SECTION ON ATTACH ANGLE R/H VAPOR BARRIER PER REF SRM 57-10-10-2R-5;REPAIR 5 FU=IG 202 DETAIL B.;[05] RII VERIFIED STEP 4. CUT AND REMOVED DAMAGE SECTION ON ATTACH ANGLE R/H VAPOR BARRIER PER REF SRM 57-10-10-2R-5;REPAIR 5 FU=IG 202 DETAIL B.TRIMMED REPAIR PARTS ANGLE AND SPLICE ANGLE; PERFORMED SURFACE ROUGHNESS ON CUT EDGES OF THE REPAIR AND INITIAL PARTS IS BETTER THAN 63 MICROINCHES RA; THE SURFACE ROUGHNESS ON REPAIR AND INITIAL PARTS IS BETTER THAN 125 MICROINCHES RA; TOOL USED BC172329; NO DUE DATE PER REF SRM 57-10-10-2R-5 REPAIR5. APPLIED TREAT AND PRIME AT REPAIR PARTS AS PER B-737-700 SRM #51-20-01-0G-0 AND AMM#51-21-72-370-804;INSTALLED REPAIR PARTS ANGLE AND SPLICE ANGLE AS PER REF SRM 57-10-10-2R-5 REPAIR 5
